# SDR AALA202310045159

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 31,211 hours, 13,409 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. TIGHTENED MANY LOOSE SCREWS AS REQUIRED. FUNCTIONAL CHECK GOOD.
